| Model Number |
AP07014US |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for this lot was reviewed.There was one nonconformance related to excessive adhesive around the female luer component.Of the tubing set.Per the nonconformance disposition, the lot was 100% sorted and units with excess adhesive were scrapped.The nonconformance is not expected to induce or affect the failure mode described in the complaint with the huber needle to luer connection.As part of the investigation, evaluation of additional kits in retain are in process but not yet completed.When the investigation is completed, a supplemental will be filed.Blank fields in the mdr represent unknown information at the time of the mdr report.
Event or Problem Description
It was reported by a healthcare provider that they experienced 2 leaks in intera refill kit.One was reported to leaked at the connection of the syringe (distal to the needle) during an ns flush (lot number was reported to be unknown).One leaked today at the huber needle/tubing connection (lot number reported to be 23k000ct).Exact dates of incidents were not reported.It was reported that they healthcare provider thought the tubing appeared to be tight, "though on the first event, we did note there was a small extra ridge of plastic on the tubing luer." it was later reported by the same healthcare provider that there were 3 total leaks of lot #23k000ct with the following details (1) leak at huber needle tubing connection."a 50 ml syringe was connected.Needle was checked before access to ensure tight.On removal of needle, still seemed to be a tight connection.They changed to new refill set [lot number not noted], no further leaking noted." (2) leak at huber needle tubing connection."unknown what size syringe was used- may have been 50cc.Rechecked connection, appeared be tight, but they tightened again to be sure.Needle was not removed, but continued refill and no further leaking noted, continued refill." (3) leak at huber needle tubing connection."30 ml syringe- glycerin.Noticed leaking at the needle tubing connection after about 5cc of glycerin injected.Rechecked connection, was tight.Refill continued, no further leaking noted from set during the reminder of the refill." it was later reported by the same healthcare provider that there was one leak with lot number 23k096ct."leak at huber needle tubing connection- 10cc syringe of ns being flushed for needle placement check.Set removed, re-acessed with kit of the same lot number, no further leaking noted.".
Additional Manufacturer Narrative
Three refill kits from the lot 23k000ct were evaluated.Each kit was assembled and used to empty and refill an intera 3000 pump.One kit was observed to leak at the luer-hub connection upon refill - the operator checked and tightened the connection and the leakage was stopped.The other two kits had no observable leakage.The complaint was not able to be reproduced (beyond operator error with the initial device).
Event or Problem Description